National Taiwan Ocean University Institutional Repository:Item 987654321/36572
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 28611/40652
Visitors : 774178      Online Users : 49
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item:

Title: Airport gate reassignments considering deterministic and stochastic flight departure/arrival times
Authors: Yan;Shangyao;Ching-Hui Tang;Yu-Zhou Hou
Contributors: NTOU:Department of Transportation Science
Keywords: airport;gate reassignment;stochastic departure/arrival time;deterministic departure/arrival time;0–1 integer programming
Date: 2011
Issue Date: 2015-05-19T06:31:55Z
Publisher: Journal of Advanced Transportation
Relation: 45(4), pp.304-320
Appears in Collections:[Department of Transportation Science] Periodical Articles

Files in This Item:

There are no files associated with this item.

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback